# SDR SWAA2021033140465

- Difficulty date: January 6, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242VF I/B EDGE HAS MULTIPLE AREAS OF DAMAGE. (MARKED) / AFT FLOOR PANEL 242VF WITH I/B EDGE HAVING MULTIPLE AREAS OF DAMAGE AS MARKED WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A.(1).
